Empirical probability distribution of journal impact factor and over-the-samples stability in its estimated parameters
Download full text from publisher
References listed on IDEAS
- Singh, S K & Maddala, G S, 1976. "A Function for Size Distribution of Incomes," Econometrica, Econometric Society, vol. 44(5), pages 963-970, September.
- Egghe, L., 2009. "Mathematical derivation of the impact factor distribution," Journal of Informetrics, Elsevier, vol. 3(4), pages 290-295.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Mishra, SK, 2010. "Temporal changes in the parameters of statistical distribution of journal impact factor," MPRA Paper 21263, University Library of Munich, Germany.
More about this item
KeywordsJournal Impact Factor; JIF 2008; Burr-XII; Dagum; Johnson SU; empirical probability distribution; over-the-samples stability in parameters; skewness; kurtosis;
- C16 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - Econometric and Statistical Methods; Specific Distributions
- C46 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods: Special Topics - - - Specific Distributions
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-2010-03-06 (All new papers)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:20919. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter) or (Rebekah McClure). General contact details of provider: http://edirc.repec.org/data/vfmunde.html .